American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrick Ahern, Manuel Flores and Jean-Pierre Rosay. On ${\mathbf{R}}^{+}$ and ${\mathbf{C}}$ complete holomorphic vector fields. Proc. Amer. Math. Soc. 128 (2000) 3107-3113. MR 1664301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo. Compatible complex structures on almost quaternionic manifolds. Trans. Amer. Math. Soc. 351 (1999) 997-1014. MR 1475674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] László Lempert. The Dolbeault complex in infinite dimensions I . J. Amer. Math. Soc. 11 (1998) 485-520. MR 1603858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Terrence Napier and Mohan Ramachandran. The $L^2$ $\bar\partial$-method, weak Lefschetz theorems, and the topology of Kähler manifolds. J. Amer. Math. Soc. 11 (1998) 375-396. MR 1477601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Cassa. A bridge between complex geometry and Riemannian geometry . Proc. Amer. Math. Soc. 119 (1993) 621-628. MR 1152272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory Lupton. Intrinsic formality and certain types of algebras . Trans. Amer. Math. Soc. 319 (1990) 257-283. MR 1005081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Tian and Shing-Tung Yau. Complete K\"ahler manifolds with zero Ricci curvature. I . J. Amer. Math. Soc. 3 (1990) 579-609. MR 1040196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harsh V. Pittie. The nondegeneration of the Hodge-de Rham spectral sequence. Bull. Amer. Math. Soc. 20 (1989) 19-22. MR 972068.
Abstract, references, and article information   
View Article: PDF

[11] Robert Bryant and Reese Harvey. Submanifolds in hyper-K\"ahler geometry . J. Amer. Math. Soc. 2 (1989) 1-31. MR 953169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James B. Carrell and Andrew John Sommese. ${\rm SL}(2,\,{\bf C})$ actions on compact Kaehler manifolds . Trans. Amer. Math. Soc. 276 (1983) 165-179. MR 684500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Green. On holomorphic graded manifolds . Proc. Amer. Math. Soc. 85 (1982) 587-590. MR 660609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[18] Eric Bedford and Tatsuo Suwa. Eigenvalues of Hopf manifolds . Proc. Amer. Math. Soc. 60 (1976) 259-264. MR 0418172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Domingo Toledo and Yue Lin L. Tong. The holomorphic Lefschetz formula. Bull. Amer. Math. Soc. 81 (1975) 1133-1135. MR 0404677.
Abstract, references, and article information   
View Article: PDF

[20] Robert E. Greene and Harsh Pittie. Characterizations of the complex projective plane by curvature . Proc. Amer. Math. Soc. 49 (1975) 131-134. MR 0387650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masafumi Okumura. On some real hypersurfaces of a complex projective space . Trans. Amer. Math. Soc. 212 (1975) 355-364. MR 0377787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chester Seabury. Some extension theorems for regular maps of Stein manifolds. Bull. Amer. Math. Soc. 80 (1974) 1223-1224. MR 0350072.
Abstract, references, and article information   
View Article: PDF

[23] R. E. Greene and H. Wu. Curvature and complex analysis. III. Bull. Amer. Math. Soc. 79 (1973) 606-608. MR 0315639.
Abstract, references, and article information   
View Article: PDF

[24] Roy H. Ogawa. On the points of Weierstrass in dimensions greater than one . Trans. Amer. Math. Soc. 184 (1973) 401-417. MR 0325997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hon Fei Lai. Characteristic classes of real manifolds immersed in complex manifolds . Trans. Amer. Math. Soc. 172 (1972) 1-33. MR 0314066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bernard Shiffman. Extension of positive holomorphic line bundles. Bull. Amer. Math. Soc. 77 (1971) 1091-1093. MR 0289806.
Abstract, references, and article information   
View Article: PDF

[27] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1